Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

creed212

Member
  • Total Reviews

    0
  • Content Count

    28
  • Joined

  • Last visited

Community Reputation

2 Neutral

About creed212

  • Rank
    Junior Member

Profile Information

  • Gender
    Female
  • Location
    University Park, PA
  1. creed212

    9th Day of Month 3

    I'm finally clear. Almost completely. The only thing left at this point is the scarring and uneven complexion to take care of. I need to find a fast-acting, scar-erasing and skin smoothing product, stat. I'm using a couple currently; they're all-natural and are working fantastically, so maybe I'm just impatient. Progress, either way. I want to get waxed so badly, but I don't want my skin to rip off with the wax. Oi. Accutane.
  2. creed212

    Want to stop accutane PICS*

    Has your derm doc prescribed you a steroid? Mine did just last week due to my complaints about painful cysts and that I was afraid of them scarring (just started month 2 of accutane). I'll be on prednisone for two weeks. My acne has already cooled down. It's almost completely gone. I would definitely make the request. Hope this helps.
  3. creed212

    This is ridiculous - Please read

    @lulzcat: Stop taking script out of context. It gives an inaccurate summary of the true matter. You quoted mine others material for the benefit of your argument, and that is all, not the benefit of the forum. This situation isn't always right or wrong. There's a big grey area, so telling others that their opinions are wrong is not only rude, it's a waste of time. They are still going to disagree with you after you beat them down. Some things work for some, and other things work for others; let t
  4. creed212

    My Accutane Log

    Love your avatar and name. In Tyler We Trust. I'm on my second month on Accutane. I've experienced similar side effects. Annoying but necessary. It sounds like your case is pretty extreme, so they'll probably bump up your dose next month. I wish you the best.
  5. creed212

    This is ridiculous - Please read

    Wow. I feel like I was literally meant to read this post. I especially felt this when I read the section regarding your poor vision due to computer activity and it makes you feel better because you can't see your facial details as well when you look in the mirror. I am in the same situation. Almost 20 with horrible acne. I actually moved FROM Florida TO Pennsylvania. Weird. The humidity in Florida really did a horrible job with my skin. Fortunately, my mother is an individual of self-convinced a
  6. creed212

    Why is the chin such a target area for Acne?

    Acne on the chin and/or jawline could be a symptom of a poor/improper diet or digestive issues. Try switching up your diet: lots of water and fiber. It should clean out your system pretty well, or you could go to a vitamin store and purchase a detox kit. Because the rest of your skin is healthy, this may be your answer. I hope this was helpful.
  7. creed212

    Female Sexual Side Effects

    I'm on my 2nd month of Accutane and have yet to experience that. I think many of the side effects can be psychosomatic, meaning if you think it's wrong with you, your body will exhibit symptoms of the surmised affliction. Just keep your mind positive and at peace; I'm sure you'll retain your sex-drive and lubricating abilities. Watch out for turmultuous relationships though; they'll make you believe that you've lost your ability to do anything sexual when, in reality, you just hate his guts and
  8. Another Acne.org member posted a very similar rash and matching complaint a few days ago. I experienced the same rash a couple seasons ago. The derm doc and physicians will go through every typical diagnosis: Perioral Dermatitis, herpes zoster, etc. In my case, it was not any of these diagnoses. The burning sensation it occasionally caused reminded me of ring worm, a form of fungal infection of the skin. I had picked it up from a friend's kittens a couple years before. I started applying over-th
  9. creed212

    Is this perioral dermatitis? (pics)

    If your experiencing this mysterious dermatitis and it fits the following description, I may have an answer: Itchy Dry Flaky Small bumps grouped together in patches I had a problem fitting the above description just adjacent the left side of my mouth and the right side of my right eye. I had been applying hydrocortisone to help the itching, but it just made it worse. I went and saw a physician and they suggested that it was a form of herpes zoster. I had my doubts; the burning and itching remi
  10. creed212

    Topical Vitamin C

    I tried a brand of skin treatment in which a topical form of vitamin C was the key ingredient. The product was by Ole Henriksen and is available at Sephora. I had amazing results with it; I even noticed a reduction in oil, which weirded me out, because that was not an effect I was necessarily seeking with it's use. Not that I'm complaining, but it was unexpected. Though, after researching vitamin C and it's effect on the skin, it makes sense, indirectly. Hope this helps.
  11. creed212

    My Accutane Journey

    The best lip treatment/protectant that I've com across is a brand called Yu-Be. It's Japanese, pretty cheap for how well it works, and mostly natural in formulation. My lips are fantastic when I remember to apply it. lol. Look for it either at Sephora.com, in Sephora stores, or on the Yu-Be website: yu-be.com For that particular brand I also stand by their Foaming Body Polish and the body lotion for body treatments; they are truly AMAZING. And the camphor odor only hangs around for a couple min
  12. creed212

    Drinking whilst on Roaccutane

    I am about to be going on my second month of Claravis (Isotrnetinoin). As a medically-inclined individual, I caution all patients including myself when it comes to consuming alcohol. The medication hinders your liver, raising the count of specific enzymes which are released in response to toxins; your body can only produce so much of these enzymes. Some of these enzymes are critical for the break-down of acetyl alcohol, which is broken down from ethyl alcohol (alcohol, the beverage). Acetyl alco
  13. creed212

    Accutane help please:(

    I was actually pondering this possible side effect of increased skin proliferation and necrosis inside of the pore just earlier today; how ironic. I'm also on Day 20, and I was thinking of this particular dermatitis because I had it before I started Claravis, now I just have these big, under-the-skin cysts. It's pretty painful, but, as I was saying about what you're experiencing: the medication is causing a large amount of cell death or necrosis within the sebaceous glands, this accumulation wit
  14. creed212

    Masturbation-Acne Experiement 2010–2015

    In my experience, and, believe me, I have a lot of it when it comes to acne, masturbation does seem to effect skin condition; the only catch is that it's not in the way that you're hypothesizing. Before I was sexually active in anyway, I was almost asexual, not even masturbating and my acne was still terrible. I finally got a steady boyfriend and had sex and then started to actually take some "time for myself" and my acne actually improved. Weird, but I think it had more to do with sexual frustr
  15. hi, Im new to this forum and Im also from PA.

    Read some of your posts good luck with it all, let us know how it goes for you

    :-)

    ×